# SDR UPS99229774

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-01) ON FRAME BS 560 WL 215 RBL 64.  CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  COMPLETE STANDARD FORMED SECTION REPAIR PER SRM 51-40-03, SRM 51-10-2 AND SRM 51-40-3.
